# SDR P5CA2019091001203

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,902 hours, 4,410 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT OCCURRED DURING T/O ROLL UNTIL 80 KNOTS AND DURING DESCENT BELOW 8000 FEET.  REMOVED AND REPLACED LEFT PACK TEMP CONTROLLER AND BITE TEST OK PER AMM 21-51-14/401. LEFT PACK OPERATION NORMAL.  REMOVED AND REPLACED LEFT PACK FLOW CONTROL AND SHUTOFF VALVE. OPS CHECK NORMAL WITH ENGINE HIGH POWER RUN (N1 95%) IAW AMM 21-51-00/401.  CHECKED L-PTC BITE AND NO FAULTS FOUND. PRIMARY AND SECONDARY HEAT EXCHANGER CLEAN AND NO DAMAGE FOUND IAW FIM 21-51 FT 845, CHECKED WIRING, FLOW CONTROL VALVE, AND FLOW CONTROL CIRCUIT. NO DEFECTS FOUND. LEFT FLOW CONTROL VALVE WAS REMOVED AND REPLACED.
